# SDR SWAA2021101117599

- Difficulty date: September 14, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN FWD RIB ON PANEL 321A AT LEVEL STA 867.0 AT VERTICAL STABILIZER.  REMOVED DORSAL FIN FWD RIB ON PANEL 321A IAW 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA.  A NEW RIB INSTALLED DORSAL FIN FWD RIB IAW SRM 51-40-02 AND DWG 174A1008.
